# SDR 65000582

- Difficulty date: May 31, 2002
- Submitted: July 5, 2002
- Operation: Air carrier
- Aircraft: N70DJ
- Make and model: Cessna 650
- Aircraft serial: 6500058
- Aircraft time: 5,887 hours, 4,623 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL HOLE IN RIGHT OUTBOARD HEATED LEADING EDGE.
